User Reviews for Timolol
Also known as: Betimol, Istalol, Timoptic, Timoptic Ocudose, Timoptic-XE
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Timolol.
|Glaucoma, Open Angle||3 reviews||49 medications|
|Intraocular Hypertension||1 reviews||49 medications|
|Summary of Timolol reviews||4 reviews||7.3|
Reviews for Timolol
Timoptic Ocudose (timolol) for Glaucoma, Open Angle: "I just started using Timoptic Ocudose( manufactured in France) a month ago. I've experienced dry eyes, blurred vision, possible ringing in my ears, prominent red veins in white of eyes, and flashes. Does anyone else use this? If so any side effects? Tell me what your experience has been."
Syanne (taken for 1 to 6 months) August 29, 2016
|1 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Glaucoma, Open Angle: "Has anyone noticed that Timolol now comes in new packaging and the familiar yellow top that security closed the bottle is missing. I find the the current top cannot be securely closed. To me, this is extremely dangerous and is counter to what the website warns in preventing infection due to insecurely closed vials."
Anonymous March 4, 2016
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
Istalol (timolol) for Glaucoma, Open Angle: "This has been the best medication for my glaucoma. Stings a little, but has controlled my pressures. I have not been able to use any of the drops such a Alphagan, Xalatan, etc. as I have an adverse reaction, i.e. migraine, drying and scratchy eye, very sensitive to light, etc."
Baby Dumpling May 22, 2015
|8 users found this comment helpful. Did you? Yes No||Report as inappropriate|
Timoptic (timolol) for Intraocular Hypertension: "Whenever I put Timoptic in my eye, it makes me nervous. It feels like something is in my eye; my vision becomes blurred, I have no energy. It has the same side effects as my blood pressure medication, (Lopressor) because it is in the same class, a BETA BLOCKER."
Anonymous July 16, 2011
|28 users found this comment helpful. Did you? Yes No||Report as inappropriate|